Title: Zeta functions for polynomial mappings, log-principalization of ideals, and Newton polyhedra
Authors: Veys, Willem ×
Zuniga-Galindo, W.A. #
Issue Date: 2008
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:360 pages:2205-2227
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science